I am 54 yr old, white female with fibromyalgia, chronic migraines, I have a Morton s neuroma in the bottom of my left foot, some vascular problems in my hands, & although both of my surgeries for carpal tunnel went wonderfully, each time I ve gone to my pain specialist for epidural injections for a pinched left sided sciatic nerve, two different anesthesiologists incorrectly started my anesthesia in the top of my hands, causing left sided blood clot (superficial thrombosis) and on the right hand instead of sale in first or something he just pushed the anesthetic so hard and fast it blew out my vein so the pain in my right hand is continuous and has left me with a swollen red & painful full hand that I have yet to get a formal diagnosis on. That was because the last caudal epidural that I had was 2 days prior to the end of my health care coverage for a job I no longer have due to being to disabled to work any longer and of course Cobra running its course, Medicare will begin on 7/1/14. I was also diagnosed over 3 years ago with bilateral avasular necrosis in both hips which, thankfully has not progressed to the point of needing them replaced, but only semi-annual injections.I also have been struggling for approx 2-1/2 years now with a bladder condition diagnosed through surgical biopsies called intersticial cystitis. I know it sounds like a bad novel, & cannot believe all this myself. My current meds are: Synthroid 100 mcg (oh yea, hypothyroidism, & a total hysterectomy in 2006); Estradiol 0.5 mgs, Cymbalta 60 mgs, soma 350 mgs, Oxycodone 30 mgs (180 per month), Trazadone 150 mgs of which I m down to 1/2, so 75 mgs per night, Zonegran 100 mgs 4x per day. I m seeking a 2nd opinion about stopping my Cymbalta because I no longer feel that it is helping me. At first it was helping when I was working, I had motivation I was happy & wanted to get up & go to work & felt productive & those feelings went away a long time ago. I ve heard that it is a very hard medicine to withdrawal from, but I know my body has built up a tolerance to medications in the past and I know that is what has happened to the Cymbalta. I also take two over-the-counter stool softeners daily because I do get constipated to the point of being impacted (luckily only a couple times). Any advice is so appreciated, as I am at such a point of frustration, depression and I want my life back. I have a son who I cannot do very much with because of my nonexistent life as he is 11-1/2 years old and I can t handle the heat or physical activity so I can t swim in our pool, I don t go out of the house anymore at all if I can help it. Just if any ideas come to your mind, please. Living on Soc Sec disability for the last 2 years is not my idea of taking care of my family, as my husband s also disabled, although he is 4 years younger than me, had to quit his job 5 years ago due to his disabilities. I am a litigation paralegal & it was getting incredibly hard to work while having to be doubled over with bladder spasms hoping that I wouldn t move an inch & all the urine would come out, or be seen running to the bathroom to make it on time, as well as the day they took me out on a stretcher from work because I was so constipated, and although on a lot of meds, I am the type who is extremely high functioning and not at all affected by the pain medicine or muscle relaxers -they simply let me function and take me out of pain & muscle spasms. I have had the fusion and disc replacement surgery at L5-S1 which went perfectly & never again had pain there but the areas around it now as well as my neck are the problem. Back surgery was in 2004 & in 2006 I was hit from behind and every disk is degenerated & fluid leaking confirmed by two (2) discograms/discographies. Sorry this is so long, & thank you for your consideration in advance!